# SDR N401MA

- Difficulty date: February 14, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N401MA
- Make and model: Bell 412
- Aircraft serial: 33060
- Aircraft time: 12,785 hours, 20,888 cycles
- Engine: Pwa PT6B36
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Isolation Mount
- Condition: Debonded
- Location: Reduction Gb
- Part time: 5,565 hours
- Component: Reduction Gb
- Component part number: 3024780
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE TO THE HOSPITAL FOR PATIENT PICKUP. STRONG 2 PER REV VIBRATION EXPERIENCED. LANDED AT PSP AIRPORT. CONTACTED MAINTENANCE FOR REPAIRS. AFTER TROUBLESHOOTING FOUND LATERAL ISOLATION MOUNT DEBONDED. REMOVED AND INSTALLED SERVICEABLE UNIT.
